Nyquil And Advil Pm

Nyquil And Advil PmAdvil and Motrin are brands of ibuprofen. Applies to: Vicks NyQuil Severe Cold & Flu (acetaminophen / dextromethorphan / doxylamine / phenylephrine) Alcohol can increase the nervous system side effects of doxylamine such as dizziness, drowsiness, and difficulty concentrating. Products and services Sleep aids: Understand options sold without a prescription Trouble sleeping? Sleep aids available without a prescription might help. Nyquil Cold and Flu is available over the counter, but shouldn't be used in children under 4 years of age. Severe overdoses can even lead to death. The two capsule dose contains a combined total of 400 mg of ibuprofen and 50 mg of diphenhydramine hydrochloride. The two capsule dose contains a combined total of 400 mg of ibuprofen and 50 mg of diphenhydramine hydrochloride. Nyquil is a sleeping aid that is used in the short term to treat symptoms of colds and influenza. Created for people with ongoing healthcare needs but benefits everyone. Recalled products were stored. Nyquil Liquid - Uses, Side Effects, and More Warnings: One ingredient in this product is acetaminophen. If the label states PM (for nighttime use) or DM (containing. Drug and food interactions Moderate doxylamine food Applies to: Vicks NyQuil Severe Cold & Flu (acetaminophen / dextromethorphan / doxylamine / phenylephrine) Alcohol can increase the nervous system side effects of doxylamine such as dizziness, drowsiness, and difficulty concentrating. Its safe to combine Tylenol ( acetaminophen) and Advil, since its different class medications. Nyquil Liquid - Uses, Side Effects, and More Warnings: One ingredient in this product is acetaminophen. This is not a complete list of side effects and others may occur. Taking too much acetaminophen may cause serious (possibly fatal) liver disease. - Nyquil (contains doxylamine) Most cough medications are safe for flight, but caution for combination products with sedating antihistamines. Yes: Nyquil has Tylenol ( acetaminophen ). Most “night-time” or “PM” medications contain a sedating antihistamine: - Coricidin HBP cough & cold (contains chlorpheniramine) - Nyquil (contains doxylamine) Most cough medications are safe for flight, but caution for combination products with sedating antihistamines. The active ingredient works within minutes to shrink swollen blood vessels in your nasal passages, helping you breathe more easily. Taking NyQuil With Claritin - More Info. Diphenhydramine (Nyquil ZZZ, Tylenol PM, Advil PM, Benadryl, Unisom Sleep): Diphenhydramine is a sedating antihistamine that creates drowsiness for some who take it. They are used to treat pain, inflammation, and fever. Nyquil and Advil are two different types of medication that have different purposes. Advil PM may also be used for purposes not listed in this medication guide. Advil 200 mg Caplet 24 ct - 0901839; Advil Dual Action 35 ct Caplet - 0902867; Advil Tablet 50 ct - 0913023; Advil Liquid Gel 40 ct - 0916071; Advil Tablet 6 ct - 0999259; Advil Liquid Gel Minis. Get emergency medical help if you have signs of an allergic reaction (hives, difficult breathing, swelling in your face or throat) or a severe skin. Its safe to combine Tylenol ( acetaminophen) and Advil, since its different class medications. Because they have the same active ingredient, there is no difference between Advil and. 6k views Reviewed >2 years ago Thank Dr. Advil PM is not for use in treating sleeplessness without pain, or sleep problems that occur often. Buy Advil Dual Action Back Pain Caplets Delivers 250mg Ibuprofen and 500mg Acetaminophen Per Dose for 8 Hours of Back Pain Relief - 144 Count on Amazon. Nyquil with ibuprofen, is this okay to take? 1 doctor answer • 1 doctor weighed in Dr. Advil is a pain reliever used to treat headaches, muscle aches, pain from dental surgery, arthritis, or menstrual. Advil 200 mg Tablet 100 ct - 0901458; Advil 200 mg Caplet 24 ct - 0901839; Advil Dual Action 35 ct Caplet - 0902867; Advil Tablet 50 ct - 0913023; Advil Liquid Gel 40 ct - 0916071; Advil Tablet 6. I’m trying to figure out if it is ok to take Advil pm and NyQuil together. Because they have the same active ingredient, there is no difference between Advil and Motrin regarding how they are used, how well they work, and their safety profiles. NyQuil contains the following medications: Acetaminophen: For reducing fevers, headaches, aches, and pain Dextromethorphan: An oral antitussive used to control a cough. A 37-year-old member asked: What happens if i take nyquil and advil (ibuprofen) pm at the same time? 1 doctor answer • 1 doctor weighed in Share Dr. The NLM also notes ibuprofen shouldn't be exposed to excessive heat (above 104 degrees Fahrenheit) or excessive humidity. This article originally appeared on Lafayette Daily. NyQuil contains 3 active ingredients (NyQuil Severe contains 4): acetaminophen (pain reliever/fever reducer) doxylamine (sedating antihistamine). Physical, cognitive, and emotional effects may arise if you stop taking these drugs abruptly. Advil PM side effects. Nyquil with ibuprofen, is this okay to take? 1 doctor answer • 1 doctor weighed in Dr. Yvonne Ou, MD, is a board certified ophthalmologist who specializes in glaucoma, including medical, laser and surgical therapies; cataract evaluation and treatment including combined cataract and glaucoma surgery; glaucoma filtering and implant surgery; and newer procedures. In fact, for moderate to severe dental pain, this combination often works better than many opioid pain medications. NyQuil contains the following medications: Acetaminophen: For reducing fevers, headaches, aches, and pain; Dextromethorphan: An oral antitussive used to control a cough. Advil and Motrin are both brand-name products containing the nonsteroidal anti-inflammatory drug (NSAID). Advil Dual Action 36. The active ingredients in Aleve PM include naproxen, also an NSAID, and diphenhydramine. Thats because Nyquil already contains a pain reliever (acetaminophen). Can Advil be taken with NyQuil? Some cold remedies like NyQuil already contain pain relieving ingredients. Look at the active ingredient label on the OTCs to see if they contain any of the ones listed below. Family Dollar is initiating a voluntary recall of several varieties of Advil for being stored at improper temperatures, according to the Food and Drug Administration. NyQuil Severe Cold & Flu will not treat a cough that is caused by smoking, asthma, or emphysema. By Mayo Clinic Staff You've followed the usual tips for getting enough sleep. Because they have the same active ingredient, there is no difference between Advil and Motrin regarding how they are used, how well they work, and their safety profiles. Nyquil Cold and Flu is a combination medication containing acetaminophen, dextromethorphan, and doxylamine. Created for people with ongoing. What to do instead: “Luckily, these drugs only calm the. However, since they are in fact different drugs; combining the two could lead to major negative interactions, including but not limited to an even fatal overdose. Nyquil Liquid - Uses, Side Effects, and More Warnings: One ingredient in this product is acetaminophen. Advil and Motrin are both brand-name products containing the nonsteroidal anti-inflammatory drug (NSAID) ibuprofen. Family Dollar said it has contacted affected stores to quarantine and stop the sale of the recalled medication. (Advil/Motrin) naproxen (Naprosyn) Advil PM, Tylenol PM (Most “PM” medications contain diphenhydramine) Most OTC pain meds are safe to fly as long as the underlying condition is. Family Dollar recalled several Advil products made available to its stores between June 1, 2022 and March 31, 2023–here's the full list of affected medications. You should not take more than 2 capsules in 24 hours. However, NSAIDs can make your body retain fluid and decrease the function of your kidneys. Tramadol and acetaminophen combination is used to relieve acute pain severe enough to require an opioid treatment and when other pain medicines did not work well enough or cannot be tolerated. Advil and Motrin are both brand-name products containing the nonsteroidal anti-inflammatory drug (NSAID) ibuprofen. The product was shipped on or around. This article will discuss the similarities and differences. Although NyQuil contains Acetaminophen and not Ibuprofen. Diphenhydramine (Nyquil ZZZ, Tylenol PM, Advil PM, Benadryl, Unisom Sleep):. It can also help with fever, runny nose, and sneezing. Finally, when it comes to medicines like NyQuil, Tylenol PM, or Advil PM, people may find themselves using these as sleep aids because they happen to have them in the cabinet at home. Advil PM is a combination medicine used to treat occasional insomnia associated with minor aches and pains. The recalled medication was stored and shipped to stores on or around June 1, 2022, through March 31, 2023. The recalled medication was stored and shipped to stores on or around June 1, 2022, through March 31, 2023. 25 Mg-15 Mg-325 Mg/15 Ml Oral Liquid - Uses, Side Effects, and More Generic Name(S): doxylamine-DM-acetaminophen View Free Coupon. Abnormal thinking and behavior: Sedative-hypnotics like benzodiazepines can cause strange thoughts or behaviors, including hallucinations or even complex behaviors like sleepwalking or trying to drive while partly asleep. Advil 200 MG Caplet 24 Count. Nyquil typically contains the following active ingredients, each with a different purpose: Acetaminophen: a pain reliever and fever reducer Dextromethorphan: a cough suppressant. Nyquil Cold And Flu (Acetaminophen / Dextromethorphan / Doxylamine) is a useful combination medicine that relieves cold and flu symptoms and will help you sleep. Recalled products were stored and shipped to certain Family Dollar stores "on or around" June 1, 2022, through March 31, 2023, the FDA notice states. 0999259 advil tablet 6ct 0999841 ADVIL LIQUI GEL MINIS 20CT Consumers with questions regarding the recall can call Family Dollar Customer Service at 844-636-7687 between 9 a. Nyquil Cold And Flu (Acetaminophen / Dextromethorphan / Doxylamine) is a useful combination medicine that relieves cold and flu symptoms and will help you sleep. Applies to: Vicks NyQuil Severe Cold & Flu (acetaminophen / dextromethorphan / doxylamine / phenylephrine) Alcohol can increase the nervous system side effects of. Advil Pm (Diphenhydramine / Ibuprofen) Over-the-counter Relieves cold and flu symptoms, and helps you sleep. Advil 200 mg Tablet 100 ct - 0901458; Advil 200 mg Caplet 24 ct - 0901839; Advil Dual Action 35 ct Caplet - 0902867; Advil Tablet 50 ct - 0913023; Advil Liquid Gel 40 ct - 0916071; Advil Tablet 6. Advil is a pain reliever used to treat headaches, muscle aches, pain from dental surgery, arthritis, or menstrual cramps. Relieves cold and flu symptoms, and helps you sleep. NyQuil and Advil ( ibuprofen) can be safely together, but it may not be necessary as NyQuil already contains the pain reliever acetaminophen (which is the active ingredient in Tylenol). The active ingredient works within minutes to shrink swollen blood vessels in your nasal passages, helping you breathe more easily. Family Dollar is initiating a product recall on Advil shipped to certain stores due to the product being stored outside labeled temperature requirements. NyQuil is a combination medication that is used to treat both cold and flu symptoms. Advil 200 MG Tablet 100 Count. Advil Pm (Diphenhydramine / Ibuprofen) works well at relieving pain and also helps you sleep. Make sure to only take nyquil at night when you are ready for sleep, stay hydrated. Applies to: Vicks Nyquil Cough (dextromethorphan / doxylamine) Alcohol can increase the nervous system side effects of doxylamine such as dizziness, drowsiness, and difficulty concentrating. Nyquil cold and flu Ibuprofen/diphenhydramine Summary Nyquil Cold and Flu is a combination medication containing acetaminophen, dextromethorphan, and doxylamine. Advil Pm (Diphenhydramine / Ibuprofen) works well at relieving pain and also helps you sleep. Advil 200 mg Tablet 100 ct - 0901458; Advil 200 mg Caplet 24 ct - 0901839; Advil Dual Action 35 ct Caplet - 0902867; Advil Tablet 50 ct - 0913023; Advil Liquid Gel. Advil PM is a combination medicine used to treat occasional insomnia associated with minor aches and pains. Studies have shown that ibuprofen (Advil, Motrin) and acetaminophen (Tylenol) together work well to relieve certain types of pain, and with few side effects. Best Cold Medicine: OTC Treatments for Your Symptoms 5 Sources By Kristina Duda, RN. Both of these medications include a nonsteroidal anti-inflammatory drug (NSAID) for pain relief in addition to a sleep aid. Advil is a pain reliever used to. Nyquil and Advil are two different types of medication that have different purposes. Get emergency medical help if you have signs of a heart attack or stroke: chest pain spreading to your jaw or. Stop use and ask a doctor if: pain gets worse or lasts more. NyQuil and Advil ( ibuprofen) can be safely together, but it may not be necessary as NyQuil already contains the pain reliever acetaminophen (which is the active ingredient in Tylenol). Find patient medical information for Advil PM oral on WebMD including its uses, side effects and safety, interactions, pictures, warnings and user ratings. Advil PM side effects. 'Regular' NyQuil contains all of the following medications: Acetaminophen (a pain reliever and active ingredient in Tylenol) Dextromethorphan (a cough suppressant) Doxylamine (a sedating. Family Dollar says it is not aware of any consumer. Medically reviewed by Femi Aremu, PharmD. Customers can return the products to the. No, you should not take Tylenol and NyQuil together. This article will discuss the similarities and differences between Advil and Motrin, how to use each product. May 04, 2023 6:50 PM. Please help Thank you Ask an Expert Medical Questions Dr Josh, Doctor 18,531 Satisfied Customers Medicine doctor Dr Josh is online now Related Medical Questions I know it's bad to drink alcohol while also taking Dayquil,. Most frequently checked interactions View interaction reports for doxycycline and the medicines listed below. This combination medication is used to temporarily treat symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis ). A 37-year-old member asked: What happens if i take nyquil and advil (ibuprofen) pm at the same time? 1 doctor answer • 1 doctor weighed in Share Dr. Advil 200 MG Caplet 24 Count. Yes: Nyquil has Tylenol ( acetaminophen ). Most “night-time” or “PM” medications contain a sedating antihistamine: - Coricidin HBP cough & cold (contains chlorpheniramine) - Nyquil (contains doxylamine) Most cough medications are safe for flight, but caution for combination products with sedating antihistamines. Nyquil is a sleeping aid that is used in the short term to treat symptoms of colds and influenza. with questions regarding this recall may contact Family Dollar Customer Service at 844-636-7687 between 9 am and 5 pm EST. Advil/ibuprofen is in a different drug class than Tylenol/ibuprofen, so it is fine to combine ibuprofen doses with Dayquil/Nyquil. Nyquil Cold And Flu (Acetaminophen / Dextromethorphan / Doxylamine) is a useful combination medicine that relieves cold and flu symptoms and will help you sleep. Nyquil cold and flu Ibuprofen/diphenhydramine Summary Nyquil Cold and Flu is a combination medication containing acetaminophen, dextromethorphan, and doxylamine. Find patient medical information for Advil PM oral on WebMD including its uses, side effects and safety, interactions, pictures, warnings and user ratings. No, you should not take Tylenol and NyQuil together. Make sure you really need all of its ingredients. It's used to treat cold and flu symptoms, like sore throat, fever, cough, runny nose, sneezing, and aches. NyQuil Severe Cold & Flu is a combination medicine used to treat headache, fever, body aches, cough, runny nose, sneezing, itching, and watery eyes caused by allergies, the common cold, or the flu. Sandra Lora Cremers agrees A female asked:. Look at the active ingredient label on the OTCs to see if they contain any of the ones listed below. 0999259 advil tablet 6ct 0999841 ADVIL LIQUI GEL MINIS 20CT Consumers with questions regarding the recall can call Family Dollar Customer Service at 844-636-7687 between 9 a. dextromethorphan doxylamine Applies to: Vicks Nyquil Cough (dextromethorphan / doxylamine) and Vicks Nyquil Cough (dextromethorphan / doxylamine) Using dextromethorphan together with doxylamine may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Advil 200 MG Tablet 100 Count. Family Dollar recalled several Advil products made available to its stores between June 1, 2022 and March 31, 2023–here's the full list of affected medications. This combination medication is used to temporarily treat symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis ). Medically reviewed by Femi Aremu, PharmD. Family Medicine 25 years experience. Advil PM is not for use in treating sleeplessness without pain, or sleep problems that occur often. com FREE SHIPPING on qualified orders Excedrin PM Sleep Aid with Headache Relief Caplets for Nighttime Headaches and Sleeplessness - 100 Count. Yes: Nyquil has Tylenol ( acetaminophen ). NyQuil and Advil ( ibuprofen) can be safely together, but it may not be necessary as NyQuil already contains the pain reliever acetaminophen (which is the active ingredient in Tylenol). It's used to treat cold and flu symptoms, like sore throat, fever, cough, runny nose, sneezing, and aches. Advil PM Tablet - Uses, Side Effects, and More Generic Name (S): ibuprofen-diphenhydramine cit View Free Coupon Uses Side Effects Precautions Interactions Overdose Images Reviews (73). Advil PM is for use in adults and children at least 12 years old. 0999841, Advil Liquid Gel minis, 20-count. Nyquil Cold and Flu is a combination medication containing acetaminophen, dextromethorphan, and doxylamine. Taking too much acetaminophen may cause serious (possibly fatal) liver. The NLM also notes ibuprofen shouldn't be exposed to excessive heat (above 104 degrees Fahrenheit) or excessive humidity. These drugs contain diphenhydramine, a decades-old antihistamine often used as a remedy for seasonal allergies. Family Dollar recalled several Advil products made available to its stores between June 1, 2022 and March 31, 2023–here's the full list of affected medications. Major Moderate Minor Unknown Adderall (amphetamine / dextroamphetamine) Aspirin Low Strength (aspirin) Benadryl (diphenhydramine) Claritin (loratadine) CoQ10 (ubiquinone) Cymbalta (duloxetine) Eliquis (apixaban). Family Dollar’s problems with unsafe product storage, which caused the recall of myriad over-the-counter products in 2022, caused the discount chain to yank 73 batches of. Advil Pm (Diphenhydramine / Ibuprofen) works well at relieving pain and also helps you sleep. com FREE SHIPPING on qualified orders Excedrin PM Sleep Aid with Headache Relief Caplets for Nighttime Headaches and Sleeplessness - 100 Count. Common side effects of Advil PM may include: drowsiness; day-time drowsiness, dizziness, "hangover" feeling; upset stomach, heartburn, diarrhea, constipation; dry mouth, nose, or throat; blurred vision; mild itching or rash; or. Advil and Motrin are both brand-name products containing the nonsteroidal anti-inflammatory drug (NSAID) ibuprofen. Anticholinergics include all kinds of mass-market remedies beyond Benadryl (which is known generically as diphenhydramine), such as Nyquil, Sominex, Advil/Tylenol PM, the bladder-control. Advil PM Pain Reliever And Nighttime Sleep Aid, Pain Medicine With Ibuprofen For Pain Relief And Diphenhydramine Citrate For A Sleep Aid - 120 Coated Caplets $15. It’s important to know that studies have shown that taking ibuprofen (Advil) can reduce the amount of opioids needed for pain relief, and in some cases they’re even prescribed. Its safe to combine Tylenol ( acetaminophen) and Advil, since its different class medications. Use WebMD’s Drug Interaction Checker tool to find and identify potentially harmful and unsafe combinations of prescription medications by entering two or more drugs in question. Nyquil is a combination medication used to treat cold and flu symptoms like cough, sore throat, and headache. How frequently can you take Advil PM?. These drugs contain diphenhydramine, a decades-old antihistamine often used as a remedy for seasonal allergies. But lifestyle changes are usually the best approach for chronic insomnia. Although NyQuil contains Acetaminophen and not Ibuprofen. Family Dollar recalled several Advil products made available to its stores between June 1, 2022 and March 31, 2023-here's the full list of affected medications. The recommended dose of Advil PM Liqui-Gels is two capsules at bedtime, for adults and children 12 years and older. 0999841, Advil Liquid Gel minis, 20-count. Family Dollar is initiating a voluntary recall of several varieties of Advil for being stored at improper temperatures, according to the Food and Drug Administration. Find patient medical information for Advil PM oral on WebMD including its uses, side effects and safety, interactions, pictures, warnings and user ratings. NyQuil is a combination medication that is used to treat both cold and flu symptoms. Alan Ali answered Psychiatry 34 years experience Nyquil: Not sure why u need both, but there should be no harmful interaction besides more sedation. 0999841 advil liqui gel minis 20ct Consumers with questions regarding the recall can call Family Dollar Customer Service at 844-636-7687 between 9 a. But if youre finding that you need additional pain relief, its generally OK to take Advil with Nyquil. NyQuil and Advil ( ibuprofen) can be safely together, but it may not be necessary as NyQuil already contains the pain reliever acetaminophen (which is the active ingredient in Tylenol). 0999841 advil liqui gel minis 20ct Consumers with questions regarding the recall can call Family Dollar Customer Service at 844-636-7687 between 9 a. They are both often used by many for pain, fever and even inflammation. When used together, the combination provides better pain relief than either medicine used alone. Advil PM is for use in adults and children at least 12 years old. See also Computer Summary Report?. Nyquil cold and flu Ibuprofen/diphenhydramine Summary Nyquil Cold and Flu is a combination medication containing acetaminophen, dextromethorphan, and doxylamine. Sprays containing oxymetazoline, such as Afrin, Dristan, or Vicks. Buy Advil Dual Action Back Pain Caplets Delivers 250mg Ibuprofen and 500mg Acetaminophen Per Dose for 8 Hours of Back Pain Relief - 144 Count on Amazon. Buy Advil Dual Action Back Pain Caplets Delivers 250mg Ibuprofen and 500mg Acetaminophen Per Dose for 8 Hours of Back Pain Relief - 144 Count on. 13/Count) Get it as soon as Thursday, May 18. Common side effects of Advil PM may include: drowsiness; day-time drowsiness, dizziness, "hangover" feeling; upset stomach, heartburn, diarrhea, constipation; dry mouth, nose, or throat; blurred vision; mild itching or rash; or. They are often used to relieve pain or reduce inflammation from conditions such as arthritis. Taking them together can result in an overdose of acetaminophen, which can cause liver damage. It can help you sleep when you’re feeling ill. A 37-year-old member asked: What happens if i take nyquil and advil (ibuprofen) pm at the same time? 1 doctor answer • 1 doctor weighed in Share Dr. The active ingredients in Advil PM include ibuprofen, an NSAID, and diphenhydramine, a gentle, non-habit forming sleep-aid. Advil PM may also be used for purposes not listed in this medication. Products and services Sleep aids: Understand options sold without a prescription Trouble sleeping? Sleep aids available without a prescription might help temporarily. Some people may also experience impairment in thinking and judgment. with questions regarding this recall may contact Family Dollar Customer Service at 844-636-7687 between 9 am and 5 pm EST. Nyquil Liquid - Uses, Side Effects, and More Warnings: One ingredient in this product is acetaminophen. The recommended dose of Advil PM Liqui-Gels is two capsules at bedtime, for adults and children 12 years and older. NyQuil Severe Cold & Flu is a combination medicine used to treat headache, fever, body aches, cough, runny nose, sneezing, itching, and watery eyes caused by allergies, the common cold, or the flu. It's important to know that studies have shown that taking ibuprofen (Advil) can reduce the amount of opioids needed for pain relief, and in some cases they're even prescribed together. Advil Pm (Diphenhydramine / Ibuprofen) works well at relieving pain and also helps you sleep. Nyquil is a combination medication used to treat cold and flu symptoms like cough, sore throat, and headache. NyQuil contains 3 active ingredients (NyQuil Severe contains 4):. Diphenhydramine (Nyquil ZZZ, Tylenol PM, Advil PM, Benadryl, Unisom Sleep):. Nyquil is a sleeping aid that is used in the short term to treat symptoms of colds and influenza. Advil PM Tablet - Uses, Side Effects, and More Generic Name (S): ibuprofen-diphenhydramine cit View Free Coupon Uses Side Effects Precautions Interactions Overdose Images Reviews (73). Vicks Nyquil Nighttime Relief 6. Get emergency medical help if you have signs of an allergic reaction (hives, difficult breathing, swelling in your face or throat) or a severe skin reaction (fever, sore throat, burning eyes, skin pain, red or purple skin rash with blistering and peeling). He says they may trigger temporary ejaculation problems (such as having trouble orgasming) and potentially cause erectile dysfunction. The products covered by the recall are: . Robert Kent answered Physical & Rehabilitation Medicine 14 years experience Yes: This will not have any interactions. Family Dollar is initiating a product recall on Advil shipped to certain stores due to the product being stored outside labeled temperature requirements. Because they have the same active ingredient, there is no difference between Advil and Motrin regarding how they are. They are often used to relieve pain or reduce inflammation from conditions such as arthritis. Family Dollar says it is not aware of any consumer complaints or illnesses related to the recall. 0999841, Advil Liquid Gel minis, 20-count. These medications can temporarily relieve minor pain and reduce fever. It can help you sleep when you're feeling ill. Advil PM Tablet - Uses, Side Effects, and More Generic Name (S): ibuprofen-diphenhydramine cit View Free Coupon Uses Side Effects Precautions Interactions Overdose Images Reviews (73). They, and other medications like aspirin, naproxen (Aleve), diclofenac (Cambia), and celecoxib (Celebrex), belong to a class of medications called NSAIDs, or non-steroidal anti-inflammatory drugs.